# SDR UALA2013071604977

- Difficulty date: July 15, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 90,480 hours, 10,650 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 25lh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "A" CHECK, SEAT 25 LEFT, EMERGENCY LIGHT INOPERATIVE.   REPLACED EMERGENCY LIGHT.  OPS CHECKED OK. PERFORMED INSPECTION. NO DEFECTS FOUND.
